# SDR CALA0500303

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 39,371 hours, 9,120 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 233N320619
- Part serial: DO0769
- Condition: Inoperative
- Location: Fuel System
- Part time: 39,364 hours, 9,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMOKY ODOR NOTICED IN COCKPIT WHEN CREW TURNED ON ENGINE ANTI-ICE & IGNITION DUE TO WEATHER WHILE EN ROUTE.  CENTER AUTOPILOT TRIPPED OFF & F/O'S AIRSPEED INDICATOR FAILED.  ODOR BEGAN TO DISSIPATE.  WHEN WEATHER CONDITIONS ABATED IGNITION & ENGINE ANTI-ICE WERE TURNED OFF.  OPS OF AUTOPILOT & F/O'S AIRSPEED INDICATOR RETURNED TO NORMAL.  FLT CONTINUED & LANDED WITHOUT PROBLEMS.  MX INSPECTED ALL C/B OVERHEAD PANEL WIRING, BOTH ADC'S AND BUSS TIE BREAKERS WITH NO TROUBLE FOUND.  MX FOUND FUEL PUMP FEED OVERHEAD CONTROL PANEL CENTER PUMP SWITCH GIVING OFF AN ODOR.  PANEL REPLACED AS A PRECAUTION.
